# SDR SIMA20130626003

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 23,724 hours, 22,474 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FLASHLIGHT FOR THE F/O CRADLE BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE F/O FLASHLIGHT CRADLE ASSY IAW AMM 33-50-16. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
